MathSciNet Relay Station
MathSciNet bibliographic data
MR2124900 46L52 (46B04)
Sherman, David Noncommutative $L^p$ structure encodes exactly Jordan structure. J. Funct. Anal. 221 (2005), no. 1, 150–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement